# SDR AU960971

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: A1196A
- Condition: Burnt
- Location: Ignition Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IGNITION SWITCH CONTACT CUPS (3OFF) PNO A-1196-A AND  TERMINAL BOARD PNO A-546-A WORN AND BURNT - FOUND DURING INSPECTION IAW AD/ELEC/59 AMDT1
